A smoothing implicit programming approach for solving a class of stochastic generalized semi-infinite programming problems

C. Ling, X. Chen, M. Fukushima, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This paper discusses a generalized semi-infinite programming problem under uncertainty. The expected value approach is applied to define a deterministic version of the problem. We propose a new reformulation by using the first order optimality conditions of the second stage optimization problem. We then present a smoothing implicit programming method to solve the problem with finite discrete distribution. Global convergence results are obtained under mild conditions.
Original languageEnglish
Pages (from-to)127-145
Number of pages19
JournalPacific Journal of Optimization
Volume1
Issue number1
Publication statusPublished - 2005

Keywords

  • Stochastic generalized semi-infinite programming problem
  • Complementarity constraint
  • Smoothing implicit programming method
  • Global convergence

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Control and Optimization

Cite this